Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Have red blood in my bowel movement. Why have they been watery since then?

I have red blood in my bowel movement . It started yesterday evening. Since then I have had 3 bowel movements, with urgency. Always my stools are watery, fluffy with raggy edges, sometimes exploding out of my bottom. I need to wipe my bottom many times and occasionally I have watery mark on my pants from my bottom (watery and brown). I have gone to the toilet 4-5 times daily since I can remember. I am 45 year old female having gained weight over last 10 years. The blood is bright red and makes the toilet look like I have put a red dye in it.
Asked On : Sat, 25 Aug 2012
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Gastroenterologist 's  Response
Welcome to healthcare magic!
Bright red blood with loose stools indicate you probably are suffering from colitis. The most common cause being infection.
A stool test may be done for evaluation.
You may need a course of antibiotics like quinolones and metronidazole.
probiotics and zince supplements would hasten recovery.
Answered: Sun, 9 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor